Aa
A
A
A
Close
Bipolar Disorder Community
4.95k Members
Avatar universal

Abilify & Wellbutrin.. Anybody else taking it? What are the side effects?

I’ve been taking Abilify for about a month now, for my bipolar depression. But yesterday my doctor decided to add Wellbutrin as a combination to it as well. I feel like the Abilify has been a good fit, at first, I did shake a bit and I had terrible light sensitivity. But it went away after the third week. I still feel a bit dozed out when I take it, but I figured since the beginning, that all psych meds do that. (So it’s not much of a crazy effect) But, I am kind of nervous starting this Wellbutrin, because I don’t want it to have a bad interaction with the Abilify.
Anyway, I would like to know if anyone out there has taken the combo of these two drugs, and if so, did you like it? Did they work well together? Did the Wellbutrin actually make you lose weight? Or did they just throw everything off balance? Any help is appreciated. TIA :)
0 Responses
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
How eating more salt may actually save your life.
A deeper look into the relationship between salt and hypertension.